# SDR SWIA972185

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 17,118 hours, 20,157 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Valve
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF GOT A DISAGREEMENT ON INBOARDD FLAPS COULD NOT RESOLVE PROBLEM PER QRH.  LOWERED LANDING GEAR THEN FLAPS CAME UP, BUT GOT A LOW PRESS LIGHT ON RIGHT HYDRAULIC RESERVOIR FOR 2 MINUTES, THEN IT WENT OUT.  RETURNED TO SFO.   CHECKED FAULT CODES ON FLAP PANEL.  FOUND LEFT INBOARD FLAP NOT RESPONDING FAULT.  SUSPECT BAD LEFT INBOARD ACTUATOR DUE TO RESIDUAL HYDRAULIC FLUID AROUND ACTUATOR.  REPLACED LEFT INBOARD FLAP ACTUATOR IAW CARD RII 27-307.  OPS CHECKS GOOD, NO LEAKS NOTED.  ALSO REPLACED RIGHT RESERVOIR BLEED VALVE  AND PRESSURE CHECK VALVE ON RESERVOIR.  RAN BOTH HYDRAULIC SYSTEMS WITH NO LEAKS AND NO LIGHTS NOTED.
